# SDR USAA2011100700002

- Difficulty date: October 6, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N658AW
- Make and model: Airbus A320-232
- Aircraft serial: 1110
- Aircraft time: 44,066 hours, 16,405 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 3273
- Condition: Faulty
- Location: Cabin
- Part time: 37,440 hours, 13,874 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER SUPPLY UNIT MID CABIN LEFT FAULTS INTERNAL LIGHTS.  MAINTENANCE REPLACED THE EPSU IAW AIRBUS MAINTENANCE MANUAL 33-51-38.
